# SDR DALA2022120907936

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 25,612 hours, 9,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND 1ST CLASS EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY FOR POWER SUPPLY M2816 IAW AMM 33-51-06. OPS NORMAL.
